Affordable Access

Publisher Website

Prime Power Divisors of Multinomial andq-Multinomial Coefficients

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
89
Issue
2
Identifiers
DOI: 10.1006/jnth.2001.2657

Abstract

Abstract We prove that for any integer d multinomial coefficients satisfying some conditions are exactly divisible by p d for many large primes p. The obtained results are essentially the best possible. Also, we show that under some hypothesis q-multinomial coefficients are divisible by p d .

There are no comments yet on this publication. Be the first to share your thoughts.